# SDR G1IA2021120623

- Difficulty date: December 6, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N145XL
- Make and model: Lear 45LEAR
- Aircraft serial: 45106
- Aircraft time: 10,637 hours, 7,282 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED WING OVHT ANNUNCIATED ON CAS AND CWP.  FOUND DEGRADED SEAL AROUND LH WING OVERHEAT SENSOR. RE-SEALED LH WING OVERHEAT TEMPERATURE SENSOR IAW LEAR 45 AMM 30-10-03. FUNCTIONAL TEST OF WING LEADING EDGE TEMPERATURE SENSORS SATISFACTORY.
